... any recommendations of how to ease the itch of the rash? He is also on Carfilzomib and takes Dexamethasone. The rash only began after the addition of the chemo Cytoxan.
Does your husband's doctor know about the rash? Where is the rash? If it is someplace other than his face, he can soak in a bath with epsom salts or oatmeal. They will ease the itch. Benadryl would be beneficial for the rash and itch, as well. According to drugs.com interactions checker, benadryl does not cause any interactions with the drugs your husband takes. I would start at 25mg of benadryl and if necessary, increase to 50mg. He should take it exactly as directed on the box/bottle. I have multiple myeloma, too, but was never given Cytoxan. I got Thalidomide and Velcade with either Dex or Decadron. My doctor ordered that I take benadryl before every infusion. You should talk to his doctor about this rash. Watch for swelling of the face, neck, tongue, lips. If this swelling occurs, get him to an ER immediately. I recommend that you read what drugs.com says about Cytoxan on the above drop-down link, Drugs A-Z. There is quite a long list of side effects, some common and some serious. It's best to be well informed. I hope this helps and I hope your husband's treatments are as successful as mine have been --- I'm a 9-1/2 year survivor! Best wishes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2012 • 1 answer
Posted 8 Jan 2014 • 1 answer
Posted 10 Nov 2015 • 0 answers
Posted 5 Feb 2017 • 1 answer
Posted 2 Aug 2017 • 0 answers